advertisement
Question
Posted by: Uncle BOB | 2011/06/07

Couldnt get it up.

Hi doc, I have been married for 18years now with a very active sex life with my wife. I have never had the prob of not being able to get it up, however this morning for the first time it happened. While I was performing oral sex on my wife I had a raging erection but asx soon as I got up to enter her it just went limp. I have been taking Sudafed for a cold I have, could this possibly be the problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Sudafed is a know first-line treatment option with varied results, for priapism (prolonged erection) so may well be the cause of your erectile dysfunction, especially because you were able to obtain a good erection initially. Erectile dysfunction may, however, be the result of a underlying medical problem, eg heart disease, so it would definitely be a good idea to have a check-up if you haven't done so recently.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sexologist | 2011/06/09

Sudafed is a know first-line treatment option with varied results, for priapism (prolonged erection) so may well be the cause of your erectile dysfunction, especially because you were able to obtain a good erection initially. Erectile dysfunction may, however, be the result of a underlying medical problem, eg heart disease, so it would definitely be a good idea to have a check-up if you haven't done so recently.

Reply to Sexologist
Posted by: shawn | 2011/06/08

bingo....no sudafed or like before sex

Reply to shawn

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement